Partial Differential Equations
Multiple symmetric solutions for a Neumann problem with lack of compactness
Comptes Rendus. Mathématique, Volume 351 (2013) no. 1-2, pp. 37-42.

The existence of multiple cylindrically symmetric solutions for a class of non-autonomous elliptic Neumann problems in a strip-like domain of the Euclidean space is investigated. The proof combines a recent compactness result and the Palais symmetric critically principle. A concrete application illustrates the main abstract result of this Note.

On étudie lʼexistence de solutions multiples à symétrie cylindrique pour une classe de problèmes elliptiques non autonomes de Neumann sans compacité. La preuve combine un résultat récent de compacité et le principe de Palais de symétrique critique. Une application met en évidence le résultat principal de cette Note.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2012.12.001
Molica Bisci, Giovanni 1; Rădulescu, Vicenţiu 2, 3

1 Dipartimento MECMAT, University of Reggio Calabria, Via Graziella, Feo di Vito, 89124 Reggio Calabria, Italy
2 Institute of Mathematics “Simion Stoilow” of the Romanian Academy, 014700 Bucharest, Romania
3 Department of Mathematics, University of Craiova, Street A.I. Cuza No. 13, 200585 Craiova, Romania
@article{CRMATH_2013__351_1-2_37_0,
     author = {Molica Bisci, Giovanni and R\u{a}dulescu, Vicen\c{t}iu},
     title = {Multiple symmetric solutions for a {Neumann} problem with lack of compactness},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {37--42},
     publisher = {Elsevier},
     volume = {351},
     number = {1-2},
     year = {2013},
     doi = {10.1016/j.crma.2012.12.001},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2012.12.001/}
}
TY  - JOUR
AU  - Molica Bisci, Giovanni
AU  - Rădulescu, Vicenţiu
TI  - Multiple symmetric solutions for a Neumann problem with lack of compactness
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 37
EP  - 42
VL  - 351
IS  - 1-2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2012.12.001/
DO  - 10.1016/j.crma.2012.12.001
LA  - en
ID  - CRMATH_2013__351_1-2_37_0
ER  - 
%0 Journal Article
%A Molica Bisci, Giovanni
%A Rădulescu, Vicenţiu
%T Multiple symmetric solutions for a Neumann problem with lack of compactness
%J Comptes Rendus. Mathématique
%D 2013
%P 37-42
%V 351
%N 1-2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2012.12.001/
%R 10.1016/j.crma.2012.12.001
%G en
%F CRMATH_2013__351_1-2_37_0
Molica Bisci, Giovanni; Rădulescu, Vicenţiu. Multiple symmetric solutions for a Neumann problem with lack of compactness. Comptes Rendus. Mathématique, Volume 351 (2013) no. 1-2, pp. 37-42. doi : 10.1016/j.crma.2012.12.001. http://www.numdam.org/articles/10.1016/j.crma.2012.12.001/

[1] Bonanno, G.; Marano, S.A. On the structure of the critical set of non-differentiable functions with a weak compactness condition, Appl. Anal., Volume 89 (2010), pp. 1-10

[2] Faraci, F.; Iannizzotto, A.; Kristály, A. Low-dimensional compact embeddings of symmetric Sobolev spaces with applications, Proc. Roy. Soc. Edinburgh Sect. A, Volume 141 (2011), pp. 383-395

[3] Palais, R.S. The principle of symmetric criticality, Commun. Math. Phys., Volume 69 (1979), pp. 19-30

Cited by Sources: